Подписаться
jozsef solymosi
jozsef solymosi
Подтвержден адрес электронной почты в домене math.ubc.ca - Главная страница
Название
Процитировано
Процитировано
Год
Bounding multiplicative energy by the sumset
J Solymosi
Advances in mathematics 222 (2), 402-408, 2009
2142009
An incidence theorem in higher dimensions
J Solymosi, T Tao
Discrete & Computational Geometry 48, 255-280, 2012
1642012
Ramsey-type theorems with forbidden subgraphs
N Alon, J Pach, J Solymosi
Combinatorica 21 (2), 155-170, 2001
1392001
Distinct distances in the plane
J Solymosi, CD Tóth
Discrete & Computational Geometry 25, 629-634, 2001
1162001
Sum-product estimates in finite fields via Kloosterman sums
D Hart, A Iosevich, J Solymosi
International Mathematics Research Notices 2007 (9), rnm007-rnm007, 2007
1092007
On the number of sums and products
J Solymosi
Bulletin of the London Mathematical Society 37 (4), 491-494, 2005
1092005
Near optimal bounds for the Erdős distinct distances problem in high dimensions
J Solymosi, VH Vu
Combinatorica 28, 113-125, 2008
842008
Note on a generalization of Roth’s theorem
J Solymosi
Discrete and Computational Geometry: The Goodman-Pollack Festschrift, 825-827, 2003
802003
A note on a question of Erdős and Graham
J Solymosi
Combinatorics, Probability and Computing 13 (2), 263-267, 2004
792004
Polynomials vanishing on grids: The Elekes-Rónyai problem revisited
OE Raz, M Sharir, J Solymosi
Proceedings of the thirtieth annual symposium on Computational geometry, 251-260, 2014
602014
Distinct distances in high dimensional homogeneous sets
J Solymosi, VH Vu
Contemporary Mathematics 342, 259-268, 2004
55*2004
Unavoidable configurations in complete topological graphs
J Pach, J Solymosi, G Tóth
Discrete & Computational Geometry 30, 311-320, 2003
532003
Crossing patterns of segments
J Pach, J Solymosi
Journal of Combinatorial Theory, Series A 96 (2), 316-325, 2001
462001
Distinct distances on two lines
M Sharir, A Sheffer, J Solymosi
Journal of Combinatorial Theory, Series A 120 (7), 1732-1736, 2013
452013
On sum-sets and product-sets of complex numbers
J Solymosi
Journal de théorie des nombres de Bordeaux 17 (3), 921-924, 2005
442005
Incidences and the spectra of graphs
J Solymos
Building bridges: between mathematics and computer science, 499-513, 2008
412008
Note on integral distances
J Solymosi
Discrete & Computational Geometry 30 (2), 337-342, 2003
382003
On a question of Erdős and Ulam
J Solymosi, F De Zeeuw
Discrete & Computational Geometry 43 (2), 393-401, 2010
322010
On the number of k-rich transformations
J Solymosi, G Tardos
Proceedings of the twenty-third annual symposium on Computational geometry …, 2007
312007
On the directions determined by a Cartesian product in an affine Galois plane
D Di Benedetto, J Solymosi, EP White
Combinatorica, 1-9, 2021
292021
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20